# SDR SWIA201334908

- Difficulty date: October 8, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 27,413 hours, 24,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY EXIT SIGN DOES NOT ILLUMINATE.  FLT#2907 DISCONNECTED P32LY & J32LY UNDER EMERGENCY EXIT FLOOR LIGHTING AT ROW 8-9, CONNECTORS ARE FOR OPTIONAL EQUIPMENT NOT APPLICABLE TO THIS AIRCRAFT IAW AMM.
